# SDR USAA2013083000018

- Difficulty date: August 10, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION WAS FOUND ON FUSELAGE FRAME AT BS 794, RBL 16.  REPAIRED FRAME IAW SRM 51-40-02.
